Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 131652, 41 pages
http://dx.doi.org/10.1155/2012/131652
Research Article

On a Class of Abstract Time-Fractional Equations on Locally Convex Spaces

1Faculty of Technical Sciences, University of Novi Sad, Trg D. Obradovića 6, 21125 Novi Sad, Serbia
2Department of Mathematics, Sichuan University, Chengdu 610064, China

Received 18 June 2012; Revised 5 August 2012; Accepted 5 August 2012

Academic Editor: Dumitru Băleanu

Copyright © 2012 Marko Kostić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marko Kostić, Cheng-Gang Li, and Miao Li, “On a Class of Abstract Time-Fractional Equations on Locally Convex Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 131652, 41 pages, 2012. https://doi.org/10.1155/2012/131652.